About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 183040, 12 pages
http://dx.doi.org/10.1155/2012/183040
Research Article

The Convergent Behavior for Parametric Generalized Vector Equilibrium Problems

1Department of Occupational Safety and Health, China Medical University, Taichung 404, Taiwan
2Department of Applied Mathematics, National Chiayi University, Chiayi 60004, Taiwan
3Szu Chen Junior High School, Taichung 43441, Taiwan
4Department of Applied Statistics, Chung Hua University, Hsinchu 300, Taiwan

Received 14 September 2012; Accepted 24 October 2012

Academic Editor: Jen Chih Yao

Copyright © 2012 Yen-Cherng Lin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. J. Li, G. Y. Chen, and K. L. Teo, “On the stability of generalized vector quasivariational inequality problems,” Journal of Optimization Theory and Applications, vol. 113, no. 2, pp. 283–295, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. Y. H. Cheng, “On the connectedness of the solution set for the weak vector variational inequality,” Journal of Mathematical Analysis and Applications, vol. 260, no. 1, pp. 1–5, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. X. H. Gong, “Connectedness of the solution sets and scalarization for vector equilibrium problems,” Journal of Optimization Theory and Applications, vol. 133, no. 2, pp. 151–161, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. L. Gong, “Global stability result for the generalized quasivariational inequality problem,” Journal of Optimization Theory and Applications, vol. 70, no. 2, pp. 365–375, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. R. L. Tobin, “Sensitivity analysis for variational inequalities,” Journal of Optimization Theory and Applications, vol. 48, no. 1, pp. 191–204, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. S. J. Yu and J. C. Yao, “On vector variational inequalities,” Journal of Optimization Theory and Applications, vol. 89, no. 3, pp. 749–769, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. Y. H. Cheng and D. L. Zhu, “Global stability results for the weak vector variational inequality,” Journal of Global Optimization, vol. 32, no. 4, pp. 543–550, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. N. J. Huang, J. Li, and H. B. Thompson, “Stability for parametric implicit vector equilibrium problems,” Mathematical and Computer Modelling, vol. 43, no. 11-12, pp. 1267–1274, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. O. Chadli, N. C. Wong, and J. C. Yao, “Equilibrium problems with applications to eigenvalue problems,” Journal of Optimization Theory and Applications, vol. 117, no. 2, pp. 245–266, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. Q. H. Ansari, S. Schaible, and J.-C. Yao, “The system of generalized vector equilibrium problems with applications,” Journal of Global Optimization, vol. 22, no. 1–4, pp. 3–16, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. X.-P. Ding, J.-C. Yao, and L.-J. Lin, “Solutions of system of generalized vector quasi-equilibrium problems in locally G-convex uniform spaces,” Journal of Mathematical Analysis and Applications, vol. 298, no. 2, pp. 398–410, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. L. J. Lin, Z. T. Yu, and G. Kassay, “Existence of equilibria for multivalued mappings and its application to vectorial equilibria,” Journal of Optimization Theory and Applications, vol. 114, no. 1, pp. 189–208, 2002. View at Publisher · View at Google Scholar
  13. M. Bianchi and R. Pini, “A note on stability for parametric equilibrium problems,” Operations Research Letters, vol. 31, no. 6, pp. 445–450, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. F. Ferro, “A minimax theorem for vector-valued functions,” Journal of Optimization Theory and Applications, vol. 60, no. 1, pp. 19–31, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. Y.-C. Lin, “On generalized vector equilibrium problems,” Nonlinear Analysis, vol. 70, no. 2, pp. 1040–1048, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. P. Q. Khanh and L. M. Luu, “Upper semicontinuity of the solution set to parametric vector quasivariational inequalities,” Journal of Global Optimization, vol. 32, no. 4, pp. 569–580, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. X. H. Gong, “Efficiency and Henig efficiency for vector equilibrium problems,” Journal of Optimization Theory and Applications, vol. 108, no. 1, pp. 139–154, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. R. N. Mukherjee and H. L. Verma, “Sensitivity analysis of generalized variational inequalities,” Journal of Mathematical Analysis and Applications, vol. 167, no. 2, pp. 299–304, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. X. H. Gong and J. C. Yao, “Lower semicontinuity of the set of efficient solutions for generalized systems,” Journal of Optimization Theory and Applications, vol. 138, no. 2, pp. 197–205, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. X. H. Gong and J. C. Yao, “Connectedness of the set of efficient solutions for generalized systems,” Journal of Optimization Theory and Applications, vol. 138, no. 2, pp. 189–196, 2008. View at Publisher · View at Google Scholar
  21. X. H. Gong, “Continuity of the solution set to parametric weak vector equilibrium problems,” Journal of Optimization Theory and Applications, vol. 139, no. 1, pp. 35–46, 2008. View at Publisher · View at Google Scholar
  22. I. V. Konnov and J. C. Yao, “On the generalized vector variational inequality problem,” Journal of Mathematical Analysis and Applications, vol. 206, no. 1, pp. 42–58, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. L. Q. Anh and P. Q. Khanh, “Semicontinuity of the solution set of parametric multivalued vector quasiequilibrium problems,” Journal of Mathematical Analysis and Applications, vol. 294, no. 2, pp. 699–711, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. L. Q. Anh and P. Q. Khanh, “On the Hölder continuity of solutions to parametric multivalued vector equilibrium problems,” Journal of Mathematical Analysis and Applications, vol. 321, no. 1, pp. 308–315, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. L. Q. Anh and P. Q. Khanh, “Uniqueness and Hölder continuity of the solution to multivalued equilibrium problems in metric spaces,” Journal of Global Optimization, vol. 37, no. 3, pp. 449–465, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. P. Q. Khanh and L. M. Luu, “Lower semicontinuity and upper semicontinuity of the solution sets and approximate solution sets of parametric multivalued quasivariational inequalities,” Journal of Optimization Theory and Applications, vol. 133, no. 3, pp. 329–339, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. D. T. Luc, Theory of Vector Optimization, vol. 319 of Lecture Notes in Economics and Mathematical Systems, Springer, Berlin, Germany, 1989. View at Zentralblatt MATH
  28. Y.-C. Lin and M.-M. Wong, “Note on F-implicit generalized vector variational inequalities,” Taiwanese Journal of Mathematics, vol. 14, no. 2, pp. 707–718, 2010.
  29. A. R. Warburton, “Quasiconcave vector maximization: connectedness of the sets of Pareto-optimal and weak Pareto-optimal alternatives,” Journal of Optimization Theory and Applications, vol. 40, no. 4, pp. 537–557, 1983. View at Publisher · View at Google Scholar
  30. K. Kimura and J.-C. Yao, “Sensitivity analysis of vector equilibrium problems,” Taiwanese Journal of Mathematics, vol. 12, no. 3, pp. 649–669, 2008. View at Zentralblatt MATH
  31. Q. H. Ansari, S. Schaible, and J.-C. Yao, “System of vector equilibrium problems and its applications,” Journal of Optimization Theory and Applications, vol. 107, no. 3, pp. 547–557, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  32. S.-C. Fang, “An unconstrained convex programming view of linear programming,” Zeitschrift für Operations Research, vol. 36, no. 2, pp. 149–161, 1992. View at Publisher · View at Google Scholar
  33. C. Berge, Espaces Topologiques, Dunod, Paris, France, 1959. View at Zentralblatt MATH